Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 736367, 23 pages
http://dx.doi.org/10.1155/2012/736367
Research Article

Generalized Altering Distances and Common Fixed Points in Ordered Metric Spaces

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur 492101, India
2Institut Superiéur d'Informatique et des Technologies de Communication de Hammam Sousse, Route GP1-4011, Hammam Sousse, Tunisia

Received 27 March 2012; Revised 6 June 2012; Accepted 6 June 2012

Academic Editor: Teodor Bulboaca

Copyright © 2012 Hemant Kumar Nashine and Hassen Aydi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Khan, M. Swaleh, and S. Sessa, “Fixed point theorems by altering distances between the points,” Bulletin of the Australian Mathematical Society, vol. 30, no. 1, pp. 1–9, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. I. Y. Alber and S. Guerre-Delabriere, “Principles of weakly contractive maps in Hilbert spaces,” Operator Theory, vol. 98, pp. 7–22, 1997. View at Google Scholar
  3. B. E. Rhoades, “Some theorems on weakly contractive maps,” Nonlinear Analysis, vol. 47, pp. 2683–2693, 2001. View at Google Scholar
  4. M. Abbas and M. A. Khan, “Common fixed point theorem of two mappings satisfying a generalized weak contractive condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 131068, 9 pages, 2009. View at Publisher · View at Google Scholar
  5. B. S. Choudhury, “A common unique fixed point result in metric spaces involving generalised altering distances,” Mathematical Communications, vol. 10, no. 2, pp. 105–110, 2005. View at Google Scholar · View at Zentralblatt MATH
  6. P. N. Dutta and B. S. Choudhury, “A generalisation of contraction principle in metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 406368, 8 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  7. Q. Zhang and Y. Song, “Fixed point theory for generalized φ-weak contractions,” Applied Mathematics Letters, vol. 22, no. 1, pp. 75–78, 2009. View at Publisher · View at Google Scholar
  8. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Altun and H. Simsek, “Some fixed point theorems on ordered metric spaces and application,” Fixed Point Theory and Applications, vol. 2010, Article ID 621469, 17 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  10. A. Amini-Harandi and H. Emami, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 72, no. 5, pp. 2238–2242, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Aydi, H. K. Nashine, B. Samet, and H. Yazidi, “Coincidence and common fixed point results in partially ordered cone metric spaces and applications to integral equations,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 74, no. 17, pp. 6814–6825, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. I. Beg and A. R. Butt, “Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 71, no. 9, pp. 3699–3704, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. I. Beg and A. R. Butt, “Fixed points for weakly compatible mappings satisfying an implicit relation in partially ordered metric spaces,” Carpathian Journal of Mathematics, vol. 25, no. 1, pp. 1–12, 2009. View at Google Scholar · View at Zentralblatt MATH
  14. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. \'Cirić, N. Cakić, M. Rajović, and J. S. Ume, “Monotone generalized nonlinear contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 131294, 11 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  16. V. Lakshmikantham and L. \'Cirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B. C. Dhage, D. O'Regan, and R. P. Agarwal, “Common fixed point theorems for a pair of countably condensing mappings in ordered Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 3, pp. 243–248, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 71, no. 7-8, pp. 3403–3410, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Harjani and K. Sadarangani, “Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 72, no. 3-4, pp. 1188–1197, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. K. Nashine, “New Fixed point theorems for mappings satisfying generalized weakly contractive condition with weaker control functions,” Annales Polonici Mathematici, vol. 104, pp. 109–119, 2012. View at Google Scholar
  21. H. K. Nashine and I. Altun, “Fixed point theorems for generalized weakly contractive condition in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 132367, 20 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  22. H. K. Nashine and I. Altun, “Fixed point theorems for generalized weakly contractive condition in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 132367, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. H. K. Nashine and B. Samet, “Fixed point results for mappings satisfying ψ, ϕ-weakly contractive condition in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 74, no. 6, pp. 2201–2209, 2011. View at Publisher · View at Google Scholar
  24. H. K. Nashine, B. Samet, and J. K. Kim, “Fixed point results for contractions involving generalized altering distances in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 5, 2011. View at Publisher · View at Google Scholar
  25. H. K. Nashine, B. Samet, and C. Vetro, “Monotone generalized nonlinear contractions and fixed point theorems in ordered metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 712–720, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. H. K. Nashine, B. Samet, and C. Vetro, “Fixed point theorems in partially ordered metric spaces and existence results for integral equations,” Numerical Functional Analysis and Optimization. In press.
  27. H. K. Nashine and W. Shatanawi, “Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces,” Computers and Mathematics with Applications, vol. 62, no. 4, pp. 1984–1993, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. J. J. Nieto, R. L. Pouso, and R. Rodríguez-López, “Fixed point theorems in ordered abstract spaces,” Proceedings of the American Mathematical Society, vol. 135, no. 8, pp. 2505–2517, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. K. P. R. Rao, G. R. Babu, and D. V. Babu, “Common fixed point theorems through generalized altering distance functions,” Mathematical Communications, vol. 13, no. 1, pp. 67–73, 2008. View at Google Scholar · View at Zentralblatt MATH
  32. D. O'Regan and A. Petruşel, “Fixed point theorems for generalized contractions in ordered metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1241–1252, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, p. 1435–1443 (electronic), 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis. Theory, Methods and Applications A, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar
  35. B. Samet and H. Yazidi, “Coupled fixed point theorems in partially ordered ε-chainable metric spaces,” The Journal of Mathematics and Computer Science, vol. 1, no. 3, pp. 142–151, 2010. View at Google Scholar
  36. M. Turinici, “Abstract comparison principles and multivariable Gronwall-Bellman inequalities,” Journal of Mathematical Analysis and Applications, vol. 117, no. 1, pp. 100–127, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar
  38. B. C. Dhage, “Condensing mappings and applications to existence theorems for common solution of differential equations,” Bulletin of the Korean Mathematical Society, vol. 36, no. 3, pp. 565–578, 1999. View at Google Scholar · View at Zentralblatt MATH
  39. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. S. Reich, “Some fixed point problems,” Atti della Accademia Nazionale dei Lincei, vol. 57, no. 3-4, pp. 194–198, 1974. View at Google Scholar
  41. W. Shatanawi and B. Samet, “On ψ, φ-weakly contractive condition in partially ordered metric spaces,” Computers and Mathematics with Applications, vol. 62, no. 8, pp. 3204–3214, 2011. View at Publisher · View at Google Scholar